Michigan, 2010Lightning Strike in Michigan, June 2, 2010
June 2, 2010 · NWS DTX · 1 event in 1 county or zone
Lightning struck a vacant home on Meadowlawn Road.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lightning struck a vacant home on Meadowlawn Road.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 2, 6:31 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 2, 6:31 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
731 AM EDT WED JUN 2 2010
.AVIATION...
THE LARGE AREA OF SHOWERS AND THUNDERSTORMS IS MAKING ITS WAY INTO
SOUTHEAST MICHIGAN THIS MORNING. THERE WILL BE PERIODS OF SHOWERS
AND THUNDERSTORMS AT THE TAF SITES TODAY...THEREFORE WILL GO WITH
PREVAILING SHOWERS AND TEMPO THUNDERSTORMS FOR MUCH OF THE DAY. THE
MAIN QUESTION WILL BE HOW MUCH OF THIS ACTIVITY CARRIES OVER TO THE
AFTERNOON AS MODELS INDICATE LINGERING ACTIVITY AND REDEVELOPMENT
THROUGH THE AFTERNOON. GIVEN THE CONSISTENCY AMONGST THE MODELS WILL
LEAVE THE CURRENT TAFS AS IS AND LET LATER RUNS DRIVE ANY FURTHER
AMENDMENTS. THE STORMS ARE THEN EXPECTED TO EXIT EAST OF THE AREA BY
THIS EVENING AND LEAVE BEHIND A FLAT SURFACE PRESSURE PATTERN AND
MOIST BOUNDARY LAYER THAT WILL BE PRONE TO FOG DEVELOPMENT OVERNIGHT.
&&
.PREV DISCUSSION...ISSUED 415 AM EDT WED JUN 2 2010
SHORT TERM...TODAY
A LARGE MESOSCALE CONVECTIVE SYSTEM WILL PLOW THROUGH THE SOUTHERN
GREAT LAKES TODAY AFFECTING ALL ASPECTS OF THE CURRENT FORECAST. THE
MCS IS QUICKLY MAKING ITS WAY TOWARDS SOUTHEAST MICHIGAN...WITH SOME
INDIVIDUAL THUNDERSTORM DEVELOPMENT OUT AHEAD OF THE MAIN AREA OF
RAIN. THE DTX HI-RES WRF MODEL PROGS SOME DEVELOPMENT ACROSS THE CWA
BEFORE 12Z AHEAD OF THE MCS. GIVEN THE RADAR AND DTX WRF WILL
INTRODUCE CHANCY POPS THIS MORNING ACROSS THE WESTERN TWO THIRDS OF
THE CWA BEFORE THE MAIN SHOW MAKES ITS WAY INTO THE AREA.
THE MCS ITSELF LOOKS TO MAKE IT INTO THE CWA SOMETIME AFTER 12Z. THE
GFS/NAM/ECMWF MODELS ALL TAKE THE MASSIVE AREA OF RAIN THROUGH THE
CWA TODAY WITH QPF AMOUNTS OF 1-3 INCHES. THE HIGH DEGREE OF MODEL
AGREEMENT...COOLING CLOUD TOPS...AND PERSISTENCE OF THE CURRENT
CONVECTION MOVING INTO WISCONSIN ALL POINT TO A VERY WET DAY ACROSS
SOUTHEAST MICHIGAN WITH ENOUGH CONFIDENCE TO RAISE POPS TO 100
PERCENT ACROSS THE AREA TODAY.
THE POTENTIAL FOR SEVERE WEATHER WILL EXIST TODAY AS THE MCS TRACKS
INTO SOUTHEAST MICHIGAN. THE BEST POTENTIAL WILL BE SOUTH OF M-59 AS
CAPE VALUES ARE FORECAST TO REACH 1000 TO 2000 J/KG WITH 200-300
HELICITY. THE MAIN ISSUE REGARDING TODAYS SEVERE WEATHER POTENTIAL
WILL BE HOW MUCH INSTABILITY CAN BE GENERATED BEFORE THE ABUNDANT
CLOUD COVERS BLOCKS A GOOD POTION OF THE INCOMING SOLAR RADIATION
AND IF THE MCS COMES THROUGH LATE ENOUGH TO ALLOW THE INSTABILITY TO
BUILD UP. INTERESTINGLY THE DTX HI-RES WRF BRINGS A MESOSCALE
CONVECTIVE VORTEX THROUGH SOUTHERN MICHIGAN AND DEVELOPS A SQUALL
LINE LATE THIS MORNING AND EARLY THIS AFTERNOON AS THIS FEATURE
TRACKS THROUGH SOUTHEAST MICHIGAN. THE ADDED TWIST OF AN MCV WOULD
PROVIDE THE LIFT NECESSARY TO TAKE ADVANTAGE OF ANY INSTABILITY THAT
BUILDS UP DURING THE MORNING HOURS. IN ADDITION THE HIGH
PRECIPITABLE WATER VALUES AROUND 2 INCHES AND LARGE AREA OF RAIN
ASSOCIATED WITH THE MCS WILL BRING THE POTENTIAL FOR PROLONGED HEAVY
RAIN AND SOME FLOODING TODAY. OVERALL THE THREAT LOOKS TO BE SOME
FLOODING WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...WITH
THE POSSIBILITY FOR A TORNADO GIVEN THE VERY GOOD DIRECTIONAL AND
SPEED SHEAR IN THE LOW LEVELS. WITH FLASH FLOOD GUIDANCE NUMBERS THE
HIGHEST...IN THE 3-4 INCH RANGE...WHERE THE HIGHEST QPF AMOUNTS ARE
PROGGED WILL HOLD OFF ON ANY HYDRO HEADLINES AT THIS POINT.
HIGH TEMPERATURES WILL ALSO BE AFFECTED AS CLOUD COVER AND
PRECIPITATION WILL HOLD HIGH TEMPERATURES IN CHECK ACROSS SOUTHEAST
MICHIGAN. WITH THICK CLOUDS ALREADY MAKING THEIR WAY OVER LAKE
MICHIGAN HIGHS SHOULD STAY BELOW 80 DEGREES AWAY FROM THE DETROIT
WHERE THE URBAN HEAT ISLAND WILL BUMP HIGHS A FEW DEGREES HIGHER
THAN THE REST OF THE CWA. WITH THE QUICKER MOVING MCS WILL LOWER
HIGH TEMPERATURES FROM THE PREVIOUS FORECAST TO VALUES CLOSER TO THE
MOS NUMBERS AS THE MET AND MAV AGREE AND LOOK REASONABLE GIVEN THE
EXPECTED FORECAST SCENARIO TODAY.
LONG TERM...TONIGHT THROUGH TUESDAY
THE FORECAST DURING THE FIRST 24 HOURS OF THE LONG TERM WILL BE
IMPACTED BY THE LARGE CONVECTIVE COMPLEX APPROACHING THE REGION FROM
THE WEST. THIS COMPLEX (AND WHATEVER RE-DEVELOPS ASSOCIATED WITH IT
LATER TODAY)IS LARGELY EXPECTED TO BE EAST OF THE AREA BY THIS
EVENING...WITH AN AREA OF SUBSIDENCE IN ITS WAKE BRINGING A BREAK IN
SHOWER AND THUNDERSTORM ACTIVITY. WILL MAINTAIN A CHANCE OF SHOWERS
OR THUNDERSTORMS IN THE FORECAST PRIOR TO 06Z TO ACCOUNT FOR
UNCERTAINTY WITH ANY RE-DEVELOPMENT THIS AFTERNOON...WITH THE
EXPECTATION THAT CONVECTION WILL RE-FIRE LATER TONIGHT UPSTREAM IN
INDIANA. THIS WILL BE TRIGGERED AS SHORTWAVE ENERGY OVER THE GREAT
BASIN APPROACHES THE MID-MISSISSIPPI VALLEY OVERNIGHT WITH A SURFACE
WAVE RIDING NORTHEAST ALONG THE QUASI-STATIONARY FRONTAL BOUNDARY
AHEAD OF IT. THE LOW LEVEL JET SHOULD AID IN DEVELOPMENT OF ANOTHER
HEALTHY ROUND OF CONVECTION THAT WILL TAKE A MORE SOUTHERN
TRAJECTORY THAN TODAYS ACTIVITY. WILL MAINTAIN LIKELY POPS ACROSS
THE SOUTHERN COUNTIES THROUGH AT LEAST THURSDAY MORNING WITH
DECREASING CHANCES FOR ADDITIONAL RAINFALL ACROSS THE NORTH.
THUNDERSTORM CHANCES ARE ALSO EXPECTED TO DECREASE THROUGHOUT THE
AFTERNOON AS THE FRONT AND AVAILABLE INSTABILITY PUSHES SOUTH.
AFTER A BRIEF PERIOD OF HIGH PRESSURE FROM THURSDAY NIGHT INTO
FRIDAY...THE NEXT PIECE OF SHORTWAVE ENERGY MOVING THROUGH THE
WESTERLIES WILL ALREADY BE ON OUR DOORSTEP. A BROAD AREA OF LOW
PRESSURE APPROACHES THE REGION WITH ISENTROPIC ASCENT INCREASING AS
IT LIFTS THE 925-800MB BAROCLINIC ZONE TO THE NORTH. DIFFERENCES IN
TIMING AND STRENGTH OF THIS WAVE WILL CAUSE US TO LIMIT CHANCES OF
RAIN TO ONLY ABOUT 40 PERCENT ON FRIDAY NIGHT AND SATURDAY UNTIL
MODELS ALLOW US TO NARROW IN ON THE MOST LIKELY TIME FRAME AND
COVERAGE FOR SHOWERS AND THUNDERSTORMS. CHANCES OF SHOWERS AND
THUNDERSTORMS LINGER THROUGH THE WEEKEND AS ANOTHER SHORTWAVE
SLIDES THROUGH THE GREAT LAKES REGION AND HELPS TO CARVE OUT A
LONGWAVE TROUGH OVER THE NORTHEASTERN UNITED STATES. THIS PATTERN
WILL LEAD TO A MIX OF SUN AND CLOUDS THROUGH SUNDAY WITH
TEMPERATURES GRADUALLY FALLING TO THE LOW TO MID 70S BY EARLY NEXT
WEEK. WILL CONTINUE TO KEEP TEMPERATURES A FEW DEGREES ABOVE MEX
GUIDANCE AS THE GFS CONTINUES TO BE ON THE COOL SIDE OF THE
GUIDANCE ENVELOPE.
MARINE...
LOW PRESSURE WILL CROSS THE CENTRAL GREAT LAKES REGION
TODAY...BRINGING A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS
THROUGH THE SOUTHERN GREAT LAKES. THERE IS A CHANCE SOME STORMS
COULD REACH SEVERE LIMITS FROM SOUTHERN LAKE HURON ON SOUTH TODAY
WITH GUSTY WINDS AND LARGE HAIL. GUSTY NORTHEAST WINDS THURSDAY AND
THURSDAY NIGHT WILL ESTABLISH INCREASED WAVES ON LAKE HURON...WITH
WIND GUSTS OF 15 TO 20 KNOTS AND WAVES OF 3 TO 4 FEET.
A PERIOD OF UNSETTLED WEATHER WILL ESTABLISH ITSELF LATE THIS WEEK
AND INTO THE WEEKEND AS A SERIES OF LOW PRESSURE SYSTEMS BRING
CHANCES FOR RAIN DURING THIS PERIOD. DESPITE THE UNSETTLED
WEATHER...WINDS AND WAVES WILL BE WELL BELOW SMALL CRAFT CRITERIA ON
FRIDAY AND THROUGH THE WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....KURIMSKI
SHORT TERM...KURIMSKI
LONG TERM....KEC
MARINE.......KURIMSKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 2, 7:02 AM EST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
802 AM EDT WED JUN 2 2010
MIZ047>049-053>055-060>063-068>070-075-076-082-083-030800-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
802 AM EDT WED JUN 2 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS MORNING AS A THUNDERSTORM
COMPLEX MOVES THROUGH THE UPPER OHIO VALLEY. THIS AREA OF
THUNDERSTORMS HAS SHOWN SIGNS OF WEAKENING AND THE POTENTIAL FOR
SEVERE WEATHER HAS BEEN REDUCED TO JUST AN ISOLATED THREAT SOUTH
OF INTERSTATE 69. THUNDERSTORMS THIS MORNING WILL PRODUCE LOCALLY
HEAVY RAINFALL WITH MINOR FLOODING POSSIBLE. OTHERWISE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH
AND WIND GUSTS TO 30 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY AS ANOTHER AREA
OF LOW PRESSURE MOVES THROUGH THE UPPER OHIO VALLEY.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND
SATURDAY AS THE NEXT AREA OF LOW PRESSURE MOVES THROUGH THE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED ALTHOUGH SPOTTER REPORTS OF
RAINFALL...WIND AND HAIL WILL BE GREATLY APPRECIATED.
LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-030800-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
802 AM EDT WED JUN 2 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS MORNING AS A THUNDERSTORM
COMPLEX MOVES THROUGH THE UPPER OHIO VALLEY. THIS AREA OF
THUNDERSTORMS HAS SHOWN SIGNS OF WEAKENING AND THE POTENTIAL FOR
SEVERE WEATHER HAS BEEN REDUCED TO JUST AN ISOLATED THREAT FROM
SOUTHERN LAKE HURON TO LAKE ERIE. OTHERWISE THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH AND WIND GUSTS TO 30
MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY AS ANOTHER AREA
OF LOW PRESSURE MOVES THROUGH THE UPPER OHIO VALLEY.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND
SATURDAY AS THE NEXT AREA OF LOW PRESSURE MOVES THROUGH THE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED ALTHOUGH SPOTTER REPORTS OF
WIND AND HAIL WILL BE GREATLY APPRECIATED.
KEC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jun 2, 4:35 AM EST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
535 AM EDT WED JUN 2 2010
MIZ047-048-053-021030-
BAY-MIDLAND-SAGINAW-
535 AM EDT WED JUN 2 2010
...SPECIAL WEATHER STATEMENT...
AT 531 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 24 MILES SOUTHWEST OF SANFORD TO 38 MILES
SOUTHWEST OF ST. CHARLES...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
* THUNDERSTORMS WILL BE NEAR...
PLEASANT VALLEY BY 550 AM EDT...
OIL CITY BY 555 AM EDT...
SANFORD BY 620 AM EDT...
MERRILL AND MARION SPRINGS BY 625 AM EDT...
MIDLAND BY 630 AM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
KURIMSKI
Special weather statement, Jun 2, 8:01 AM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
901 AM EDT WED JUN 2 2010
MIZ068>070-075-076-082-083-021445-
LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-WASHTENAW-WAYNE-
901 AM EDT WED JUN 2 2010
...SPECIAL WEATHER STATEMENT...
AT 857 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES WEST OF
FOWLERVILLE TO 9 MILES EAST OF MORENCI...MOVING NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO OVER 30 MPH AND
HEAVY DOWNPOURS CAN BE EXPECTED AS THIS LINE OF THUNDERSTORMS
CROSSES THE AREA DURING THE MORNING.
THE LEADING EDGE OF THESE STORMS WILL REACH CHELSEA AND ADRIAN BY
AROUND 915 AM AND CONTINUE TO HOWELL...ANN ARBOR AND DUNDEE AFTER
930 AM...AND THEN MILFORD...CANTON AND MONROE BY AROUND 10 AM.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER
IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
DG
Special weather statement, Jun 2, 8:29 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
929 AM EDT WED JUN 2 2010
MIZ068>070-075-076-082-083-021430-
LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-WASHTENAW-WAYNE-
929 AM EDT WED JUN 2 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 922 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
PINCKNEY TO 13 MILES SOUTH OF BLISSFIELD...MOVING NORTHEAST AT 40
MPH.
WINDS GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS CAN BE EXPECTED WITH THIS LINE OF THUNDERSTORMS AS
IT PASSES THROUGH THE AREA DURING THE MORNING.
* THUNDERSTORMS WILL BE NEAR...
PINCKNEY AND PETERSBURG BY 935 AM EDT...
HOWELL AND SALINE BY 940 AM EDT...
WHITMORE LAKE AND TEMPERANCE BY 945 AM EDT...
DIXBORO AND YPSILANTI BY 950 AM EDT...
WILLIS AND SOUTH LYON BY 955 AM EDT...
SALEM AND MONROE BY 1000 AM EDT...
NORTHVILLE AND CARLETON BY 1005 AM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
DG
Special weather statement, Jun 2, 8:51 AM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
951 AM EDT WED JUN 2 2010
MIZ075-076-083-021500-
MONROE-WASHTENAW-WAYNE-
951 AM EDT WED JUN 2 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 948 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
ANN ARBOR TO 6 MILES EAST OF TEMPERANCE...MOVING NORTHEAST AT 40 MPH.
WINDS GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS CAN BE EXPECTED WITH THIS LINE OF THUNDERSTORMS AS
IT PASSES THROUGH THE AREA DURING THE MORNING.
* THUNDERSTORMS WILL BE NEAR...
SALEM AND MONROE BY 955 AM EDT...
NORTHVILLE AND CARLETON BY 1000 AM EDT...
ROMULUS BY 1005 AM EDT...
TAYLOR AND LIVONIA BY 1010 AM EDT...
TRENTON AND DEARBORN BY 1015 AM EDT...
WYANDOTTE AND GROSSE ILE BY 1020 AM EDT...
DETROIT BY 1025 AM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
DG
Lightning, Livingston
- When
- June 2, 9:00 AM EST
- Where
- Livingston County, 0.54 mi NNW of Fowlerville
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 42.677, -84.075
A vacant home caught fire after a lightning strike. The fire was contained in the attic, but the roof was destroyed.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, June 2 to 6, 20102 deaths · 1 event
- Tornadoes and Flash Flood in Texas, June 2, 20106 injured · $2.5 million · EF2 · 29 events
- Tornadoes and Flooding in Ohio, June 2 to 3, 2010$600,000 · EF1 · 20 events
- Flash Flood and Hail in North Carolina, June 2, 2010$1.1 million · 50 kt wind · 8 events
- Flash Flood and Hail in Oklahoma, June 2 to 3, 2010$500,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Georgia, June 2, 20101 injured · $243,000 · 0.75 in hail · 12 events
- Flooding and Hail in Pennsylvania, June 2 to 3, 2010$275,000 · 1.75 in hail · 16 events
- Hail and Damaging Winds in Texas, June 2, 2010$205,000 · 2 in hail · 17 events
- Hail and Damaging Winds in Texas, June 2, 2010$180,000 · 1.75 in hail · 11 events
- Flooding in Iowa, June 2 to 7, 2010$250,000 · 4 events
- Tornado and Hail in Pennsylvania, June 2, 2010$186,000 · EF0 · 7 events
- Flash Flooding and Hail in Ohio, June 2 to 3, 2010$62,000 · 1 in hail · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 229454.